# SDR SWAA103946

- Difficulty date: July 6, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 53,132 hours, 44,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 6549617
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND AFT CARGO PLATE CORRODED AT BS 787, STR 25R.  REMOVED AND REPLACED PLATE PER SRM AND BAC DWG.
